Post # 1
My Darling Husband and I had a condom break 2 days ago on our honeymoon. I just took the morning after pill. I am worried about symptoms after–like getting sick. I know all the warnings on it about getting sick after taking it. Has anyone out there had these symptoms after taking the morning after pill? I want to know what to expect.
Please no comments about ethical concerns and such.
Post # 3
I’ve taken it twice. First time I had a migraines and the second I was a little nauseated. After 24hrs I was back to normal.
Post # 4
I don’t remember getting nauseated. My face did break out, though.
Post # 5
Slight nausea (mild queasiness, no vomiting), and swollen breasts. That’s it for me.
Post # 6
I didn’t have any immediate symptoms, but I did get my period wayyyyy early the next cycle.
Post # 7
I have taken it several times with no issues. I am also on nuva ring but I was on the pill for 3 years.
Post # 8
i’ve taken it, the only symptoms i had was a way late period, but that may have been from me stressing!! Haha
Post # 10
I took it once, and only had mild nausea.
Post # 11
@Jamie42003: Took it once, several years ago, and got REAAAALLY tired with it, but that was about it.
Post # 12
Took it once, almost 4 years ago, and was very nauseous (it was the 2 dose kind). I felt fine within 24 hours, but it definitely didn’t work, as I now have a happy, healthy 3 year old!!
Post # 13
I had a roommate take it once and the only symptoms she told me about was she got her period pretty soon after (within a few days) and that period came with bad cramps. But she normally had bad cramps with her period.
Post # 14
Sick as a dog. Could barely eat for 24 hours.
Post # 16
I took it once & had no side effects.